# SDR MALA030172

- Difficulty date: February 20, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- System (JASC): 3150 · Central Warning
- Part: Weu
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT ON FLIGHT #2726, FLAP CAUTION LIGHT ILLUMINATED.  FLAPS OPERATED NORMAL ON APPROACH.  AIR RETURN TO MEM.  MAINTENANCE RE-RACKED WARNING ELECTRICAL UNIT.  PERFORMED OPS CHECK OF FLAP SYSTEM IAW SF3 MM 27-51-00-5 PROCEDURE 3.  OPS CHECK GOOD.  A/C RETURNED TO SERVICE
